# SDR FDEA2020080761782

- Difficulty date: August 6, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N692FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 878
- Aircraft time: 18,075 hours, 10,075 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Relay
- Part number: 120RU01Z01W00A
- Condition: Faulted
- Location: A/C Packs
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF,  ALL AIRFLOW STOPPED.  BOTH PACK FLOW CONTROL VALVES SHOWED CLOSED.  CABIN SLOWLY CLIMBED AT 300-400 FPM UNTILL 10,000 CABIN ALTITUDE DURING  CLIMB, TRIED RUNNING PACKS IN MANUAL, CYCLED PACK  VALVES WITH NO LUCK.  CYCLED REGULATOR AND SYS  SWITCHES. NO LUCK.   REPLACED RELAYS 31HB, 61GB,  AND 181HB. IAW ESPM 20-46-50.  RAN APU IAW JRH AND BOTH PACKS NR 1 AND 2 OPERATED NORMAL. OPERATED PACKS IN MANUAL AS WELL AS AUTO, AND EACH PACK INVIDUALLY WITH NO FAULTS NOTED. IAW  AMM 21-51-00-05. ACFT OK TO CONTINUE.
